A drying cream, making it worse?

As we all know, rosacea is more than just a red face, but indeed trying to treat the redness or erythema associated with rosacea is quit tricky. Use this forum to get the lastest and greatest information.

A drying cream, making it worse?

Postby Boiling_Point » Fri Feb 24, 2012 12:33 pm

I have permanent redness on cheeks and some area under my mouth. I have since about 8 weeks been on a topical cream Rosazol with Metronidazole 1% in the evenings, i'm also since long time taking oral Tetralysal mornings.

This topical cream, is drying my skin out, no doubt about it. A drying effect. Is it possible, that this dryness - can make my redness of cheeks worse?
When it gets too dry, I'm using a moisturising cream of 42% fat for very dry and sensitive skin..though when applying this one, the red bumpers up and gets "more" red and warm. Can't be a good sign? It has paraffin and stearyl alcohol, is this a "such" alcohol that not should be put on my rosacea?

I anyway have high doubts that this drying topical cream does me anything good, 8 weeks now and just dries the red out - no visibile disappearing. What do you think?
Boiling_Point
I'm new here
I'm new here
 
Posts: 5
Joined: Wed Feb 22, 2012 12:42 pm
Location: Sweden


Return to Red Face